# SDR AALA202404228029

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 59,664 hours, 37,661 cycles
- System (JASC): 5751 · Ailerons
- Part: Plate
- Part number: UNKNOWN
- Condition: Broken
- Location: Rt Aileron
- Component: Aileron, Airbus
- Component part number: D57640000011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AILERON UPPER SURFACE PLATE BROKEN. REPLACED AILERON ASSEMBLY PER AMM 27-14-41.
